# SDR SWIA201025073

- Difficulty date: October 18, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 20,835 hours, 17,834 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Binding
- Location: Cabin Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN.  (FLT 6522)  REPLACED POWER ASSIST CABLE.
